# SDR AALA20000950

- Difficulty date: June 9, 2000
- Submitted: August 21, 2000
- Operation: Air carrier
- Aircraft: N871AA
- Make and model: Boeing 727223
- Aircraft serial: 21383
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - DURING OVERNIGHT MAINTENANCE, EXIT ESCAPE PATH LIGHTS CENTER STRIP INOPERATIVE.  REPLACED MID-AISLE LIGHT STRIP CONNECTOR.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
